zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A stability result for differential inclusions in Banach spaces. (English) Zbl 0594.34016
In this paper one existence theorem for the differential inclusion (1) $\dot x\in F(t,x)$, $x(t\sb 0)=x\sb 0$ in a separable Banach space is proved. The multifunction F has nonempty, compact, convex values and satisfies the Caratheodory-type conditions. The proof uses the Ky Fan fixed point theorem and some properties of integral of multifunctions. Next the continuous dependence of solutions to (1) on the right-hand side is studied where the convergence of $F\sb n$ to F is unerstand in Kuratowski-Mosco sense. At the end one theorem on convergence of the sets of fixed points of some sequence of multifunctions, say $\{F\sb n\}$, (with Lipschitz constants smaller than 1) to the set of fixed points of the limit of $F\sb n$ in a Banach space with Frechet-differentiable norm is proved. A theorem of the same type is proved for the set of integrable selectors of a sequence of multifunctions.
Reviewer: Z.Wyderka

MSC:
34A60Differential inclusions
28B20Set-valued set functions and measures; integration of set-valued functions; measurable selections
54C65Continuous selections
49R50Variational methods for eigenvalues of operators (MSC2000)
93B05Controllability
WorldCat.org
Full Text: DOI
References:
[1] Aumann, R.: Integrals of set valued functions. J. math. Anal. appl. 12, 1-12 (1965) · Zbl 0163.06301
[2] Castaing, C.; Valadier, M.: Convex analysis and measurable multifunctions. Lecture notes in math. 580 (1977) · Zbl 0346.46038
[3] Clarke, F. H.: Optimization and nonsmooth analysis. (1983) · Zbl 0582.49001
[4] Delahaye, J. P.; Denel, J.: The continuities of the point to set maps, definitions and equivalences. Math. programming stud. 10, 8-12 (1979)
[5] Diestel, J.: Geometry of Banach spaces--selected topics. Lecture notes in math. 485 (1975) · Zbl 0307.46009
[6] Diestel, J.: Remarks on weak compactness in L1({$\mu$}, X). Glasgow math. J. 18, 87-91 (1977) · Zbl 0342.46020
[7] Filippov, A.: Differential equations with discontinuous right-hand side. Translations amer. Math. soc. 42, 199-232 (1964) · Zbl 0148.33002
[8] Hiai, F.; Umegaki, H.: Integrals, conditional expectations and martingales of multivalued functions. J. multivariate anal. 7, 149-182 (1977) · Zbl 0368.60006
[9] Himmelberg, C.: Measurable relations. Fund. math. 87, 53-72 (1975) · Zbl 0296.28003
[10] Ionescu-Tulcea, A.; Ionescu-Tulcea, C.: Topics in the theory of lifting. (1969) · Zbl 0179.46303
[11] Kuratowski, K.: Topology I. (1966)
[12] Markin, J. T.: Continuous dependence of fixed point sets. Proc. amer. Math. soc. 38, 545-547 (1973) · Zbl 0278.47036
[13] Markin, J. T.: A fixed point stability theorem for nonexpansive set valued mappings. J. math. Anal. appl. 54, 441-443 (1976) · Zbl 0335.47041
[14] Mosco, U.: Convergence of convex sets and of solutions of variational inequalities. Adv. in math. 3, 510-585 (1969) · Zbl 0192.49101
[15] Jr., S. Nadler: Multivalued contraction mappings. Pacific J. Math. 30, 475-488 (1969) · Zbl 0187.45002
[16] Papageorgiou, N. S.: On the theory of Banach valued multifunctions. Part 1. Integration and conditional expectation. J. multivariate anal. 17, 185-206 (1985) · Zbl 0579.28009
[17] Papageorgiou, N. S.: Representation of set valued operators. Translations amer. Math. soc. 292, 557-572 (1985) · Zbl 0605.46037
[18] Rockafellar, R. T.: Integral functionals, normal integrands, and measurable selections. Lecture notes in math. 543, 157-207 (1976) · Zbl 0374.49001
[19] Salinetti, G.; Wets, R.: On the convergence of closed valued measurable multifunctions. Trans. amer. Math. soc. 266, 275-289 (1981) · Zbl 0501.28005
[20] Tsukada, M.: Convergence of best approximations in a smooth Banach space. J. approx. Theory 40, 301-309 (1984) · Zbl 0545.41042
[21] Wagner, D.: A survey of measurable selection theorems. SIAM J. Control optim. 15, 859-903 (1977) · Zbl 0407.28006
[22] Fan, K.: A generalization of tichonoff’s fixed point theorem. Math. ann. 142, 305-310 (1961) · Zbl 0093.36701